Browse "MA-Journal Papers(저널논문)" bySubject3-MANIFOLDS

Showing results 5 to 6 of 6

5
P-2-reducing and toroidal Dehn fillings

Jin, Gyo Taekresearcher; Lee, S; Oh, S; Teragaito, M, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.134, no.2, pp.271 - 288, 2003-03

6
THE FRAMED BRAID GROUP AND 3-MANIFOLDS

Ko, Ki-Hyoungresearcher; SMOLINSKY, L, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.115, no.2, pp.541 - 551, 1992-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0